Discussions By Condition: Eye conditions

Preparation H in eyes!

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • August 24, 2007
  • 04:23 AM

Before my eye exam the technician put a cream/salve/balm in my eyes with their finger, which I believe was to dilate them - when I asked the doctor, he didn't believe me and said that they only use drops with a sterile dropper (but they didn't use drops on me that day). I asked my pharmacist, and he kidded that maybe they ran out and put Preparation H (the ingredient phenylephrine also dilates eyes) instead. I know I didn't have any drops, but something applied by finger, and now I'm worried about the hygiene (and honesty) of my eye clinic. Anybody know what this cream might have been?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?